Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 265, NWS Atlanta, GA

July 6, 2017Greene County, Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2017, 4:53 PM EDT for Greene County, Oglethorpe County, Wilkes County, Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 4:53 PM EDT (20:53 UTC)
Expired
Jul 6, 2017, 5:45 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:56 PM EDTTSTM WND DMG3 E Stephens, GATREE REPORTED DOWN AT THE INTERSECTION OF STEPHENS SALEM RD AND HUGH CULBRETH RD.
Jul 6, 5:05 PM EDTTSTM WND DMG2 N Hogan, GATREE REPORTED DOWN ALONG FRANK MATTHEWS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS52 KFFC 062053
SVRFFC
GAC133-221-317-062145-
/O.NEW.KFFC.SV.W.0265.170706T2053Z-170706T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
453 PM EDT THU JUL 6 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Greene County in east central Georgia...
  Northwestern Wilkes County in east central Georgia...
  Southeastern Oglethorpe County in northeastern Georgia...

* Until 545 PM EDT

* At 453 PM EDT, a severe thunderstorm was located over Stephens, or
  near Lexington, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lexington, Maxeys, Rayle, Stephens, Jacksons Crossroads, Celeste,
  Philomath, Vesta and Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
      3369 8317 3370 8328 3375 8329 3376 8328
      3379 8328 3380 8329 3397 8293 3389 8281
TIME...MOT...LOC 2053Z 252DEG 14KT 3380 8312 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
500 
WWUS52 KFFC 062107
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
507 PM EDT THU JUL 6 2017

GAC133-062117-
/O.CAN.KFFC.SV.W.0265.000000T0000Z-170706T2145Z/
Greene GA-
507 PM EDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
      3370 8303 3371 8304 3371 8306 3370 8311
      3371 8316 3384 8319 3397 8293 3389 8281
TIME...MOT...LOC 2107Z 252DEG 14KT 3382 8306 

$$

GAC221-317-062145-
/O.CON.KFFC.SV.W.0265.000000T0000Z-170706T2145Z/
Wilkes GA-Oglethorpe GA-
507 PM EDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN WILKES AND SOUTHEASTERN OGLETHORPE COUNTIES...

At 507 PM EDT, a severe thunderstorm was located near Lexington,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lexington, Maxeys, Rayle, Stephens, Jacksons Crossroads, Celeste,
Philomath, Vesta and Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
      3370 8303 3371 8304 3371 8306 3370 8311
      3371 8316 3384 8319 3397 8293 3389 8281
TIME...MOT...LOC 2107Z 252DEG 14KT 3382 8306 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:39 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 6, 3:39 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
339 PM EDT Thu Jul 6 2017

.SHORT TERM /Tonight through Friday Night/...
An elongated trough will slowly drop south through the period. This
will mean persistent shower/thunderstorm activity, especially during
the afternoon/early evening hours along this boundary.

Today/Tonight: We will see north GA get the brunt of the
precipitation activity.  Thunderstorms may become strong to severe
with the main threats being gusty winds, frequent lightning and
heavy rainfall. Small hail can not be ruled out.  With ample
instability (3500 J/kg of MUCAPE, 1000 J/kg of DCAPE and marginal
LI) thanks to sufficient insolation and PWAT values around 1.75",
expect the ongoing activity to continue until sunset. Much of this
activity should dissipate after sunset. However, with enough forcing
aloft as the trough approaches, this may support on going scattered
shower/thunderstorms overnight, especially across northern GA with
better dynamics.

Friday:  As the aforementioned trough starts to cross from north to
south through the day, we expect to see better coverage across
metro Atlanta over to Athens by late morning with this activity
pushing south through late afternoon.  Much like the storm mode we
are witnessing today, we do not anticipate much organization to
these storms. However, it does seem like we might have a bit more
shear to work with as compared to the previous days. Some of these
storms could become strong to severe as instability will be present
with better upper level support. The extent of instability will also
depend on the amount of cloud cover, but all indications point to
enough insolation again tomorrow. The main threats will be gusty
winds, frequent lightning, small hail and heavy rain.

Friday Night: Shower/thunderstorm activity may take a bit to taper
off, even beyond sunset.  However, by midnight expect most of the
activity to have diminished or shifted south of the region.

High temperatures will be around normal, maybe a degree or two
above...mid 80s to around 90 across north GA to the mid 90s in
central GA.  Higher terrain will be a bit more pleasant sitting
around the low/mid 80s.

26

.LONG TERM /Saturday through Thursday/...
Primary concern in the long term period is again location and
likelihood of mainly diurnal convection. 12Z model cycle continues
to confirm large scale upper ridging in the western CONUS and
longwave troughing in the eastern CONUS. Wave with band of
somewhat stronger westerlies will dip into north Georgia tonight
thru Sunday then weaken and lift back north early next week. This
model cycle a tad more optimistic about some drier air moving into
far north GA Saturday night thru Monday. Should be able to drop
PoPs and sky cover as well as lower min temps a few degrees there.
Daytime highs will probably remain similar to what we've seen.
Rest of north and central Georgia should remain in moist airmass
with seasonal temperatures and typical coverage of diurnal
convection. For Tuesday through Thursday, entire area will return
to moist airmass with very weak flow aloft and diurnal convection
with heavy rain possible. Some signs that western CONUS upper
ridge will move into the central CONUS on Tuesday as well.

In the Atlantic basin, tropical depression 4 expected to remain
weak or weaken as it moves slowly WNW to areas north of the Lesser
Antilles by early next week. 12Z models, if anything, confirm
this trend.

SNELSON

&&

.PREV DISCUSSION... /Issued 317 AM EDT Thu Jul 6 2017/

LONG TERM /Friday Night through Wednesday/...
A slow moving cold front approaches n GA Friday night and is
forecast to move to the N to central GA area on Saturday. Precip
potential should diminish Friday night but develop again on
Saturday...peaking in the afternoon for most areas.

Highest pops look to favor central GA on Sunday and Monday with
the front or surface trough stationary over the area.

With the pattern changing little...fairly typical summer pops
for showers and thunderstorms Tuesday and Wednesday with a moist
airmass over the forecast area.

Forecast temperatures are running within 1 to 3 degrees of normal.

BDL

&&

.AVIATION...
18Z Update...
A mix of VFR and sub-VFR cigs will occur through the remainder of
the afternoon and early evening as thunderstorms are in the
vicinity. We have seen an increase in coverage of storms and this
trend should continue through late afternoon. Expect reduced
vsbys and gusty winds of 20-30kts associated with these
thunderstorms. Anticipate that most of this convection should
dwindle after sunset. The convective debris will clear with some
high clouds streaming through the overnight. West winds will
diminish. As the boundary starts to sag south, expect a bit more
coverage of shower/thunderstorms tomorrow across all TAF sites.

//ATL Confidence...18Z Update...
Medium to low on precip timing/coverage.
High on all else.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  70  91 /  20  30  20  20
Atlanta         72  88  71  88 /  20  40  20  30
Blairsville     67  82  65  83 /  60  40  20  40
Cartersville    70  87  70  88 /  40  30  20  30
Columbus        75  92  74  91 /  20  40  40  30
Gainesville     71  86  70  87 /  30  40  20  20
Macon           74  93  73  92 /  20  40  30  20
Rome            71  87  71  88 /  50  40  20  30
Peachtree City  72  89  70  89 /  20  50  20  30
Vidalia         75  95  75  93 /  20  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...26
LONG TERM....SNELSON
AVIATION...26
Hazardous weather outlook, Jul 6, 4:30 AM EDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
430 AM EDT Thu Jul 6 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
430 AM EDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms can be expected over north
and portions of central Georgia this afternoon and evening.
A few storms will be strong to severe from Atlanta to Athens and
north. The main hazards will be strong to damaging wind gusts and
frequent lightning. Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of showers and thunderstorms each day, most
so during the afternoon and evening hours. A few storms could be
strong to severe with gusty winds...frequent lightning and
locally heavy rainfall as the main hazards. Brief localized flooding
of poor drainage areas will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jul 6, 4:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     LIGHTNING        3 NW SUWANEE FARMS      34.11N  84.12W
07/06/2017                   FORSYTH            GA   EMERGENCY MNGR

            HOUSE FIRE STARTED BY LIGHTNING ON WATERMILL WAY IN
            SUWANEE

&&

EVENT NUMBER FFC1701012

KING
Local storm report, Jul 6, 4:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     3 E COAL MOUNTAIN       34.27N  84.06W
07/06/2017                   FORSYTH            GA   EMERGENCY MNGR

            POWER LINES REPORTED DOWN AT THE INTERSECTION OF KEITH
            BRIDGE RD AND PARKS RD.

&&

EVENT NUMBER FFC1701013

KING
Special weather statement, Jul 6, 4:29 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT THU JUL 6 2017

GAZ002-011-062100-
Chattooga GA-Walker GA-
429 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND SOUTHWESTERN WALKER
COUNTIES UNTIL 500 PM EDT...

At 429 PM EDT...a strong thunderstorm was over Cloudland, or 9 miles
west of Summerville...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Trion, Menlo, Center Post, Cloudland, Berryton, Tidings
and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3471 8524 3445 8517 3444 8518 3442 8549
      3458 8553 3462 8553
TIME...MOT...LOC 2029Z 258DEG 18KT 3453 8550

WIND...40MPH
Special weather statement, Jul 6, 4:34 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT THU JUL 6 2017

GAZ001-002-062115-
Walker GA-Dade GA-
434 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 515 PM EDT...

At 433 PM EDT...a strong thunderstorm was near Bridgeport...moving
east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chattanooga, Trenton, Fort Oglethorpe, Rossville, Chickamauga,
Lookout Mountain, Cole City, Wildwood, Fairview, Stephensville,
Chattanooga  Valley, New England, Morganville, Cloudland Canyon State
Park, Hooker and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8527 3490 8526 3485 8526 3479 8525
      3477 8556 3498 8560
TIME...MOT...LOC 2033Z 259DEG 29KT 3490 8572

WIND...40MPH
Local storm report, Jul 6, 4:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     1 WSW ELLA GAP          34.64N  84.52W
07/06/2017                   GILMER             GA   911 CALL CENTER

            TREE AND POWER LINES REPORTED DOWN AT 120 SNOW MOUNTAIN
            LANE.

&&

EVENT NUMBER FFC1701014

KING
Special weather statement, Jul 6, 4:46 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT THU JUL 6 2017

GAZ038-039-051-062130-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
446 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...WILKES
AND OGLETHORPE COUNTIES UNTIL 530 PM EDT...

At 446 PM EDT...a strong thunderstorm was over Stephens, or near
Lexington...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Lexington, Crawford, Tignall, Maxeys, Rayle, Stephens,
Jacksons Crossroads, Mallorysville, Norman, Hutchings, Metasville,
Newtown, Celeste, Philomath and Vesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3370 8303 3371 8306 3370 8312 3376 8327
      3383 8327 3400 8287 3398 8286 3398 8285
      3399 8284 3397 8278 3398 8273 3370 8256
TIME...MOT...LOC 2046Z 259DEG 29KT 3378 8314

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:48 PM EDTSpecial Weather StatementFFCGlascock, Warren27 min
Jul 5, 9:18 PM EDTSpecial Weather StatementFFCGlascock, Jefferson27 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCMurray27 min
Jul 6, 1:26 PM EDTSpecial Weather StatementFFCChattooga, Walker34 min
Jul 6, 1:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jul 6, 2:04 PM EDTSpecial Weather StatementFFCWhitfield41 min
Jul 6, 2:26 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson49 min
Jul 6, 2:27 PM EDTSpecial Weather StatementFFCBartow, Floyd48 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 6, 2:38 PM EDTSpecial Weather StatementFFCFannin37 min
Jul 6, 2:41 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison49 min
Jul 6, 2:54 PM EDTSpecial Weather StatementFFCPickens51 min
Jul 6, 3:15 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more45 min
Jul 6, 3:18 PM EDTSpecial Weather StatementFFCBartow, Cherokee42 min
Jul 6, 3:30 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding45 min
Jul 6, 3:56 PM EDTSpecial Weather StatementFFCWhite49 min
Jul 6, 4:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 6, 4:11 PM EDTSpecial Weather StatementFFCCherokee, Forsyth49 min
Jul 6, 4:29 PM EDTSpecial Weather StatementFFCChattooga31 min
Jul 6, 4:34 PM EDTSpecial Weather StatementFFCDade41 min
Jul 6, 4:46 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes44 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCFloyd, Polk60 min
Jul 6, 5:36 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 6, 5:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk48 min
Jul 6, 6:10 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk50 min
Jul 6, 6:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.